# SDR C2XA06CL077

- Difficulty date: September 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N14179
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500896
- Aircraft time: 4,565 hours, 2,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SYR FLIGHT NR 2034, THE CREW REPORTED SMOKE IN THE COCKPIT.  CLEARED AFTER WINDSHIELD HEAT WAS TURNED OFF.  THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
